Alert archive / Wyoming / Tornado Warnings in 2013

Tornado Warning 27, NWS Cheyenne, WY

July 29, 2013Laramie County, Wyoming

NWS Cheyenne, WY issued this tornado warning at Jul 29, 2013, 6:05 PM MDT for Laramie County, Wyoming. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2013, 6:05 PM MDT (00:05 UTC)
Expired
Jul 29, 2013, 6:30 PM MDT
In force
25 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 27 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 6:06 PM MDTTORNADO16 Nw Cheyenne, WYDEBRIS OBSERVED. SEVERAL REPORTS FROM VARIOUS SOURCES. CORRECTED REPORT
Jul 29, 6:11 PM MDTTORNADO14 Nw Cheyenne, WYTORNADO HAS LIFTED NOW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.1 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1939 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WFUS55 KCYS 300005
TORCYS
WYC021-300030-
/O.NEW.KCYS.TO.W.0027.130730T0005Z-130730T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
605 PM MDT MON JUL 29 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 630 PM MDT

* AT 600 PM MDT...A CONFIRMED TORNADO WAS LOCATED NEAR FEDERAL...AND
  MOVING NORTHEAST AT 5 MPH.

  HAZARD...DAMAGING TORNADO.

  SOURCE...PUBLIC CONFIRMED TORNADO.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4145 10496 4126 10487 4119 10508 4130 10522
TIME...MOT...LOC 0005Z 239DEG 5KT 4127 10505

TORNADO...OBSERVED
HAIL...<.75IN

$$

TJT
2 follow-up statements
901 
WWUS55 KCYS 300013
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
613 PM MDT MON JUL 29 2013

WYC021-300030-
/O.CON.KCYS.TO.W.0027.000000T0000Z-130730T0030Z/
LARAMIE WY-
613 PM MDT MON JUL 29 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL LARAMIE
COUNTY UNTIL 630 PM MDT...

AT 609 PM MDT...A CONFIRMED TORNADO WAS LOCATED NEAR FEDERAL...AND
MOVING EAST AT 5 MPH.

HAZARD...DAMAGING TORNADO.

SOURCE...RADAR CONFIRMED TORNADO.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4132 10513 4145 10496 4126 10487 4119 10508
TIME...MOT...LOC 0013Z 261DEG 5KT 4126 10503

TORNADO...OBSERVED
HAIL...<.75IN

$$

TJT
454 
WWUS55 KCYS 300024
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
624 PM MDT MON JUL 29 2013

WYC021-300034-
/O.EXP.KCYS.TO.W.0027.000000T0000Z-130730T0030Z/
LARAMIE WY-
624 PM MDT MON JUL 29 2013

...THE TORNADO WARNING FOR WEST CENTRAL LARAMIE COUNTY WILL EXPIRE AT
630 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4132 10513 4145 10496 4126 10487 4119 10508
TIME...MOT...LOC 0024Z 261DEG 5KT 4126 10501

$$

TJT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jul 29, 5:49 PM MDT, 16 minutes earlier.

Area forecast discussion, Jul 29, 5:49 PM MDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
549 PM MDT MON JUL 29 2013

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 243 PM MDT MON JUL 29 2013

SHOWERS AND THUNDERSTORMS HAVE AGAIN DEVELOPED THIS AFTERNOON.
THE RISK OF SEVERE STORMS IS LOW BUT NOT 100 PERCENT OUT OF THE
QUESTION. LATEST MESO ANALYSIS FROM SPC SHOWING 1000-2000 J/KG
MOST UNSTABLE CAPE WITH 30-35 KTS OF 0-6 KM SHEAR. THIS IS
CERTAINLY ENOUGH FOR A FEW ISOLATED SEVERE THUNDERSTORMS BUT THE
OVERALL THREAT IS LOW. MAIN CONCERN WITH ANY LARGER STORMS WOULD
BE FOR MARGINAL SEVERE SIZED HAIL.

THE OTHER CONCERN TONIGHT IS THIS POTENTIAL FOR LOCALLY HEAVY RAIN
INTO THE MOUNTAIN THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS
HAVE ALREADY DEVELOPED OVER THE SNOWY AND SIERRA RANGE AHEAD OF A
SHORTWAVE OVER NORTHERN UTAH. SHORTWAVE WILL CONTINUE ON ITS EAST-
NORTHEAST TRACK TONIGHT...MOVING ALONG THE WYOMING/COLORADO BORDER.
SHOULD SHOWERS AND THUNDERSTORMS TRAIN OVER BURN SCARS...FLASH
FLOODING COULD BECOME POSSIBLE. SHOWERS AND THUNDERSTORMS WILL
BECOME LESS NUMEROUS AFTER MIDNIGHT WITH THE LOSS OF LOW LEVEL
INSTABILITY. MOST ACTIVITY SHOULD END BY LATE TONIGHT.

SLIGHTLY DRIER UNDER WESTERLY FLOW ALOFT WILL BRING WARMER
TEMPERATURES TOMORROW WITH LESSER CHANCES FOR THUNDERSTORMS TO
MOST OF THE AREA. MAINLY EXPECTING ISOLATED THUNDERSTORMS DURING
THE AFTERNOON WITH THE SEVERE THREAT VERY LOW. HIGHER CAPE VALUES
SHOULD BE WELL EAST OF THE CWA SHOULD THE NAM VERIFY. SHOULD BE
GARDEN VARIETY SHOWERS AND THUNDERSTORMS IN THE AFTERNOON AND
EVENING. ISOLATED SHOWERS COULD LINGER INTO THE TUESDAY NIGHT AS A
FRONTAL BOUNDARY MOVES THROUGH THE AREA. THIS BOUNDARY WITH LOW
LEVEL COOLING WILL COMBINE WITH UPPER LEVEL RIDGING AND WARM AIR
ALOFT WEDNESDAY TO MAINLY KEEP SHOWERS AND THUNDERSTORMS AT BAY
WITH A CAP IN PLACE.

LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY) ISSUED AT 300 PM MDT
MON JUL 29 2013

MINOR CHANGES ANTICIPATED THROUGH THIS PERIOD WITH THE PATTERN
FEATURING AN UPPER RIDGE WAVERING ALONG OR JUST EAST OF THE ROCKY
MTNS. MONSOONAL MOISTURE WILL PERSIST OVER THE AREA THUS WIDELY
SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND STORMS WILL
ALSO PERSIST...SOME DAYS A LITTLE MORE NUMEROUS THAN OTHER DUE TO
WEAK HARD-TO-DISCERN IMPULSES MOVING ACROSS. LITTLE CHANGE IN
TEMPERATURES LIKEWISE. SOME STRONGER STORMS MAY OCCUR OVER THE
PLAINS THURSDAY AND FRIDAY AS INSTABILITY INCREASES SOME.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY AFTERNOON)
ISSUED AT 544 PM MDT MON JUL 29 2013

CONVECTION TO CONTINUE THROUGH SUNSET...THEN DECREASE IN COVERAGE.
A MORE WESTERLY DRY WINDS EXPECTED THIS EVENING THAT SHOULD KEEP
THE OVERNIGHT HOURS VFR. SHOWERS AND THUNDERSTORMS RETURN TUESDAY
AFTERNOON...THOUGH COVERAGE SHOULD BE LESS.

&&

.FIRE WEATHER...
ISSUED AT 243 PM MDT MON JUL 29 2013

ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THIS WEEK SO MINIMAL
FIRE WEATHER CONCERNS. WINDS WILL GENERALLY BE LIGHT SIDE
AND HUMIDITIES ON THE HIGH SIDE. THE ONE EXCEPTION WILL BE
TUESDAY AFTERNOON OVER CARBON COUNTY WHERE MARGINAL RED FLAG
CONDITIONS WILL BE POSSIBLE IN LOWER ELEVATIONS FOR A BRIEF PERIOD
OF TIME. OTHERWISE EXPECTING ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS NEARLY EVERY DAY THIS WEEK. THE MAIN CHANCES WILL
BE IN THE AFTERNOON AND EVENING BUT SOME OVERNIGHT PRECIPITATION
WILL BE POSSIBLE A FEW NIGHTS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...LIEBL
LONG TERM...RE
AVIATION...CLAYCOMB
FIRE WEATHER...LIEBL
Hazardous weather outlook, Jul 29, 3:00 PM MDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
300 PM MDT MON JUL 29 2013

WYZ101>119-301215-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
300 PM MDT MON JUL 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE FOUND OVER
SOUTHEAST WYOMING THIS AFTERNOON AND EVENING. SEVERE STORMS
GENERALLY ARE NOT EXPECTED...HOWEVER A FEW SEVERE THUNDERSTORM ARE
NOT OUT OF THE QUESTION EAST OF THE LARAMIE RANGE WITH HAIL TO THE
SIZE OF QUARTERS BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH
AFTERNOON AND EVENING MAINLY ALONG AND EAST OF THE LARAMIE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-301215-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
300 PM MDT MON JUL 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE FOUND OVER
SOUTHEAST WYOMING THIS AFTERNOON AND EVENING. SEVERE STORMS
GENERALLY ARE NOT EXPECTED...ALTHOUGH A FEW SEVERE THUNDERSTORM ARE
NOT OUT OF THE QUESTION WITH HAIL TO THE SIZE OF QUARTERS BEING THE
MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

LIEBL

In the hours before

Special weather statement, Jul 29, 4:06 PM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
406 PM MDT MON JUL 29 2013

WYZ106-107-292245-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-
406 PM MDT MON JUL 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL 445
PM MDT...

AT 404 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF WHEATLAND...MOVING EAST AT 15
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WHEATLAND...
  GRAYROCKS RESERVOIR...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 78 AND
94.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4225 10467 4192 10467 4209 10516 4227 10512
TIME...MOT...LOC 2206Z 279DEG 14KT 4216 10501

TJT
Special weather statement, Jul 29, 4:22 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MDT MON JUL 29 2013

WYZ107-108-118-119-292300-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-EAST PLATTE COUNTY
WY-GOSHEN COUNTY WY-
422 PM MDT MON JUL 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN PLATTE...
NORTHERN LARAMIE AND EXTREME SOUTHWESTERN GOSHEN COUNTIES UNTIL 500
PM MDT...

AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF CHUGWATER...OR 32 MILES
NORTH OF CHEYENNE...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN GOSHEN AND NORTHERN
LARAMIE COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4151 10441 4132 10456 4158 10487 4168 10475
TIME...MOT...LOC 2222Z 307DEG 12KT 4160 10470

TJT
Local storm report, Jul 29, 4:33 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
433 PM MDT MON JUL 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             11 N WHEATLAND          42.21N 104.96W
07/29/2013  E0.50 INCH       PLATTE             WY   LAW ENFORCEMENT

&&

DDEAL
Local storm report, Jul 29, 4:40 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
440 PM MDT MON JUL 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             11 N WHEATLAND          42.21N 104.96W
07/29/2013  E1.00 INCH       PLATTE             WY   LAW ENFORCEMENT

            THE HAIL IS PILING UP ALONG THE INTERSTATE 25 NEAR MILE
            POST 91.

&&

DDEAL
Special weather statement, Jul 29, 4:53 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
453 PM MDT MON JUL 29 2013

WYZ107-108-292345-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-
453 PM MDT MON JUL 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND WESTERN GOSHEN
COUNTIES UNTIL 545 PM MDT...

AT 450 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF GUERNSEY...OR 14 MILES NORTH OF
WHEATLAND...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GUERNSEY CAMPGROUND...
  GUERNSEY...
  FORT LARAMIE NATIONAL HISTORIC SITE...
  HARTVILLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4245 10457 4217 10452 4218 10497 4234 10503
TIME...MOT...LOC 2253Z 257DEG 14KT 4225 10487

TJT
Special weather statement, Jul 29, 5:30 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
530 PM MDT MON JUL 29 2013

WYZ107-300015-
EAST PLATTE COUNTY WY-
530 PM MDT MON JUL 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE COUNTY UNTIL
615 PM MDT...

AT 527 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF SIBLEY PEAK...OR 19 MILES NORTH
OF WHEATLAND...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TWO MOON CAMPGROUND...
  GUERNSEY CAMPGROUND...
  HARTVILLE...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 94 AND
105.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4259 10479 4234 10465 4224 10506 4237 10511
TIME...MOT...LOC 2330Z 241DEG 13KT 4233 10502

TJT

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 7:59 PM MDTSpecial Weather StatementCYSConverse46 min
Jul 30, 5:13 PM MDTSpecial Weather StatementCYSNiobrara32 min

Nearby

Tornado Warnings in Wyoming, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.